| Model Number |
SUV-617-50 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0509 captures the reportable event of suction button sticking.Block h11: investigation result: with the information available, boston scientific could not confirm the reported event of suction button sticking.Device technical analysis: the device was not returned for analysis; therefore, a technical analysis could not be performed.Investigation conclusion: based on the available information, the most probable cause of the reported issue cannot be established due to lack of evidence.Additionally, without proper evaluation of the device, it remains unknown the most probable cause that contributed to the events.Since the investigation findings do not lead to a clear conclusion about the cause of the reported events, cause not established is selected as the most probable cause for the complaint.On may 12, 2026, boston scientific initiated a field safety corrective action (fsca - boston scientific reference: (b)(4)) that included the removal of orca single use air/water and suction valves associated with batch number 38400303 due to increased reports of suction button sticking issues.A communication was sent out to materials managers/health care professionals on (b)(6) 2026, with instructions to immediately stop further use or distribution of orca single use air/water and suction valves associated with batch number 38400303, remove the devices from inventory, and segregate them in a secure location until they can be returned to boston scientific.Boston scientific will continue to closely monitor and trend similar events and associated risks, as outlined in our quality systems process.
Event or Problem Description
It was reported to boston scientific corporation that orca valve was used for colon during colonoscopy procedure performed on (b)(6) 2026 for the treatment of polyps.During the procedure the suction button stuck.The procedure was completed using with another of the same device.There were no patient complications reported as a result of this event.
Event or Problem Description
It was reported to boston scientific corporation that orca valve was used for colon during colonoscopy procedure performed on (b)(6)2026 for the treatment of polyps.During the procedure the suction button stuck.The procedure was completed using with another of the same device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6:
imdrf device code a0509 captures the reportable event of suction button sticking.Block h11:
investigation result:
with the information available, boston scientific could not confirm the reported event of suction button sticking.Device technical analysis:
the device was not returned for analysis; therefore, a technical analysis could not be performed.Investigation conclusion:
based on the available information, the most probable cause of the reported issue cannot be established due to lack of evidence.Additionally, without proper evaluation of the device, it remains unknown the most probable cause that contributed to the events.Since the investigation findings do not lead to a clear conclusion about the cause of the reported events, cause not established is selected as the most probable cause for the complaint.On (b)(6) 2026, boston scientific initiated a field safety corrective action (fsca - boston scientific reference: (b)(4)) that included the removal of orca single use air/water and suction valves associated with batch number 38400303 due to increased reports of suction button sticking issues.A communication was sent out to materials managers/health care professionals on (b)(6) 2026, with instructions to immediately stop further use or distribution of orca single use air/water and suction valves associated with batch number 38400303, remove the devices from inventory, and segregate them in a secure location until they can be returned to boston scientific.Boston scientific will continue to closely monitor and trend similar events and associated risks, as outlined in our quality systems process.Investigation identified the root cause of suction valve shaft outer diameter out of specification (too large) and determined that the supplier measurement method was not sufficient to detect out of specification parts.The investigation results indicate that the failure mode is not isolated to a specific batch number or manufacture date and it is not evident that all units with an associated batch contain an out of specification outer diameter suction valve shaft.Therefore, without a product return to confirm if the device contains an out of specification shaft, the cause of the reported clinical observation cannot be established.